# SDR SWIA200617625

- Difficulty date: December 28, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 8,548 hours, 7,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY FLOOD LIGHT AT ROW 2 BURNED OUT.  REPLACED CEILING LEVEL EMERGENCY LIGHT BULB.  OPERATIONAL CHECKS GOOD IAW AMM 33-51-00.
